Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 27, Issue 1, Winter 1992  pp. 3-15.

An equivariant version of the Cuntz construction

Authors Jens Weidner (1) and Richard Zekri (2)
Author institution: (1) Mathematisches Institut der Universität, Im Neuenheimer Feld 288, D-6900 Heidelberg Germany.
(2) Centre National de la Recherche Scientifique, Département de Mathématique-Informatique, Luminy-Case 907, F-13288 Marseille Cedex 9, France.


Contents    Full-Text PDF